About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 787920, 18 pages
http://dx.doi.org/10.1155/2012/787920
Research Article

On the Zeroes and the Critical Points of a Solution of a Second Order Half-Linear Differential Equation

1Division of Network, Vodafone Spain S. A., P. E. Castellana Norte, 28050 Madrid, Spain
2Instituto Universitario de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera s/n, 46022 Valencia, Spain

Received 11 September 2012; Revised 12 November 2012; Accepted 28 November 2012

Academic Editor: Ferhan Atici

Copyright © 2012 Pedro Almenar and Lucas Jódar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pedro Almenar and Lucas Jódar, “On the Zeroes and the Critical Points of a Solution of a Second Order Half-Linear Differential Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 787920, 18 pages, 2012. doi:10.1155/2012/787920